NEW REGIMAN BEGIN.....
Jun 4, 2010
I was currentently on atripla for 7 mos.my labs came back undectable with a drop in my c4 count.aftrer an 1hr 1/2 hr dr. visit going over my labs and side effects from atripla ,i am now put on a new regimen june 3rs consisting of truvada-1 time a day with norvir 1-twice a day and apitvus 2-twice a day.my question to you is this considered a good regimen,i am a long time survivor have been going on my 13th yr.in july of this year.i also have hep-c....i will be anxiously awaiting your thoughts.....ALICIA H.
Response from Dr. McGowan
Generally we would reserve the use of Aptivus for a person who has HIV that has developed resistance to other classes of drugs, specifically to the protease inhibitors. There would be many other simpler choices if that is not your situation. At any rate the dose of norvir that should be used with Aptivus is 2 norvir tablets (or capsules) twice daily, not 1.
Please discuss this again with you doctor to be sure that you are getting the correct combination based on your past treatment and resistance test results.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After Pep Should You Be Tested Hiv?
- Does Everyone Exposed To Hiv Get Infected?
- Who Has The Right To Know About Patient's Hiv Status?
- How Long Can Hiv Go Undetected?
- Can You Get Hiv If A Nurse Does Not Use Gloves When She Takes Your Blood?
- What Is The Purple Medicine Called That You Treat Thrush With?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.